# SDR CA070514033

- Difficulty date: April 29, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,647 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: LW18129
- Condition: Loose
- Location: Alternator
- Part time: 25 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED ALTERNATOR INOPERATIVE LIGHTS ILLUMINATE A FEW TIMES THEN STAYED ON, SO HE ELECTED TO LAND AT NEAREST AIRPORT. MAINTENANCE FOUND BOTH ALTERNATOR BELTS LOOSE, CAUSE WAS DETERMINED TO BE BELT STRETCH AND WEAR-IN DUE TO BOTH BELTS BEING REPLACED 25 HOURS PREVIOUSLY. (TC NR 20070514033)
